# SDR DALA13002545652

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD FLANGE OF SEAT TRACK SUPPORT AT BS 700, RBL 45.50.  REMOVED CORROSION ON SEAT TRACK SECTION AT B/S 700, RBL 45.50, ORIG MATERIAL THICKNESS IS .070, MATERIAL LOSS .019, REMAINING MATERIAL IS .051.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, PG 104.  R & R SEAT TRACK SECTION BETWEEN B/S 600-780, RBL 45.50 IAW SRM 51-40-02, PG 1-7, COMPLETED.
